Asymptotic Shapes with Free Boundaries

Philippe Di Francesco, Nicolai Reshetikhin

Research output: Contribution to journalArticlepeer-review

Abstract

We study limit shapes for dimer models on domains of the hexagonal lattice with free boundary conditions. This is equivalent to the large deviation phenomenon for a random stepped surface over domains fixed only at part of the boundary.

Original languageEnglish (US)
Pages (from-to)87-121
Number of pages35
JournalCommunications in Mathematical Physics
Volume309
Issue number1
DOIs
StatePublished - Jan 1 2012
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Asymptotic Shapes with Free Boundaries'. Together they form a unique fingerprint.

Cite this